# SDR SWAA090278

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 30,356 hours, 17,554 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 141A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND R1 DOOR LOWER FRAME CRACKED AT BS 291.  REPAIRED FRAME PER SRM.
